# SDR DALA2023122610615

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 72,791 hours, 23,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R4 DOOR ARMED CONDITION INDICATOR NOT EXTENDED. CORRECTIVE ACTION: KNUCKLE KNOCKER AT DOOR 4R TRAPPED BY THE DOOR LINER. ADJUSTED DOOR LINER REF. B757 AMM 52-11. OPS NORMAL. (0120383)
